Powers in the Lucas sequence when the index is divisible by three

López González, M. Dolores and Rodrigo Hitos, Javier (2011). Powers in the Lucas sequence when the index is divisible by three. "Journal of Algebra, Number Theory, Advances and Applications", v. 6 (n. 1-2); pp. 57-65. ISSN 0975-1548.

Description

Title: Powers in the Lucas sequence when the index is divisible by three
Author/s:
  • López González, M. Dolores
  • Rodrigo Hitos, Javier
Item Type: Article
Título de Revista/Publicación: Journal of Algebra, Number Theory, Advances and Applications
Date: December 2011
ISSN: 0975-1548
Volume: 6
Subjects:
Faculty: E.T.S.I. Caminos, Canales y Puertos (UPM)
Department: Matemática e Informática Aplicadas a la Ingeniería Civil [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (55kB) | Preview

Abstract

In this paper the m-powers with m ≥ 2 included in the Lucas sequences when the index satisfies some conditions are found

More information

Item ID: 11177
DC Identifier: http://oa.upm.es/11177/
OAI Identifier: oai:oa.upm.es:11177
Official URL: http://scientificadvances.org
Deposited by: Memoria Investigacion
Deposited on: 08 Mar 2013 08:15
Last Modified: 20 Apr 2016 19:20
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM